# SDR AALA202211105999

- Difficulty date: October 20, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 35,858 hours, 14,865 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NUT PLACE LOCATION HOLE DAMAGE FOR CORROSION LOCATED PER STA 986 AND RIGHT BUTT LINE 44. REMOVED AND REPLACED CORROSION DAMAGED AND FABRICATED NEW PART INSTALLED PER SRM 53-70-51-2R-6.
